# SDR 98FDEA00394

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46871
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: AMC72971
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER VERTICAL FIN BASE ANGLE HAS CRACK INDICATION BETWEEN THE NR 4, 5 FASTENER HOLES FROM THE RT SIDE REF WC 8-553074303B1 - P1 EA 8-5530-3855 DATED 6/8/98 WRITTEN BASE ANGLE WILL BE REPETITIVE INSPECTED AT INTERVALS NOT TO EXCEED 1800 HRS.  BASE ANGLE TO BE REPLACED AT NEXT C-CHECK OR APPROXIMATELY 3,600 FLIGHT HOURS.
